MathSciNet Relay Station
MathSciNet bibliographic data
MR2150350 (2006c:37038) 37E05 (37B40)
Ruette, Sylvie Dense chaos for continuous interval maps. Nonlinearity 18 (2005), no. 4, 1691–1698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement